Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jonah-Hill

Accutane Month 5 - Red Marks and Scar Galore - possible rosacea

Recommended Posts

Ok I am now on Month 5 on Accutane and Let me tell you I thought taking this pills would get easier in time, but for me, not so!

For the first 3 months I took 30mg per day, and for the past 2 months I've been taking 40mg and I am nearly on my last month of taking 40mg per day, but I fear things are not going to turn out like I hoped, though I am trying to stay positive.

Month one - Just felt dry everywhere, not much improvement

Month two - Same as ^^

Month three - Only occasional spots, I guess things were looking up finally

Month four - Skin becoming and looking very very unhealthy (despite a healthy diet, lots of water and natural skin care routine) but no painful spots

Month five - Skin becoming more fragile, red face looks like rosacea, translucent skin but glowing red underneath, not good, and scars and red marks becoming very noticeable and pores opening up like never before.

Here is my right side of face as it currently looks with no concealer on, notice how red and unhealthy my skin looks despite every effort for it not to be so, also does it look like I am getting rosacea?

This is a picture with concealer on although I don't feel it's made any difference

Just look at my skin condition and huge open pores, this is destroying my confidence

This is my left side with flash on to emphasize my skin condition, marks and redness as a result of accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×